×

The lower and upper approximations in a quotient hypermodule with respect to fuzzy sets. (English) Zbl 1141.16040

A relationship between rough sets, fuzzy sets and hypermodules is described.

MSC:

16Y99 Generalizations
08A72 Fuzzy algebraic structures
20N20 Hypergroups
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ameri, R., On categories of hypergroups and hypermodules, J. discrete math. sci. cryptogr., 6, 2-3, 121-132, (2003) · Zbl 1043.18002
[2] Biswas, R.; Nanda, S., Rough groups and rough subgroups, Bull. Polish acad. sci. math., 42, 251-254, (1994) · Zbl 0834.68102
[3] Banerjee, M.; Pal, S.K., Roughness of a fuzzy set, Inform. sci., 93, 3-4, 235-246, (1996) · Zbl 0879.04004
[4] Corsini, P., Prolegomena of hypergroup theory, (1993), Aviani Editor · Zbl 0785.20032
[5] Corsini, P.; Leoreanu, V., Applications of hyperstructures theory, advanced in mathematics, (2003), Kluwer Academic Publishers
[6] Corsini, P.; Leoreanu, V., Fuzzy sets and join spaces associated with rough sets, Rend. circ. mat. Palermo, ser. II, tomo LI, 527-536, (2002) · Zbl 1176.03035
[7] Davvaz, B., Roughness in rings, Inform. sci., 164, 147-163, (2004) · Zbl 1072.16042
[8] Davvaz, B., A new view of approximations in Hv-groups, Soft comput., 10, 11, 1043-1046, (2006) · Zbl 1106.20054
[9] Davvaz, B., Fuzzy Hv-groups, Fuzzy sets syst., 101, 191-195, (1999) · Zbl 0935.20065
[10] Davvaz, B., Fuzzy Hv-submodules, Fuzzy sets syst., 117, 477-484, (2001) · Zbl 0974.16041
[11] Davvaz, B., Approximations in Hv-modules, Taiwanese J. math., 6, 4, 499-505, (2002) · Zbl 1044.20042
[12] Davvaz, B., Roughness based on fuzzy ideals, Inform. sci., 176, 2417-2437, (2006) · Zbl 1112.03049
[13] Davvaz, B., Rough subpolygroups in a factor polygroup, J. intell. fuzzy syst., 17, 6, 613-621, (2006) · Zbl 1113.20060
[14] Davvaz, B.; Mahdavipour, M., Roughness in modules, Inform. sci., 176, 3658-3674, (2006) · Zbl 1104.16036
[15] Davvaz, B.; Dudek, W.A.; Jun, Y.B., Intuitionistic fuzzy Hv-modules, Inform. sci., 176, 285-300, (2006)
[16] Davvaz, B.; Corsini, P., Redefined fuzzy Hv-submodules and many valued implications, Inform. sci., 177, 3, 865-875, (2007) · Zbl 1109.16036
[17] Degang, C.; Wenxiu, Z.; Yeung, D.; Tsang, E.C.C., Rough approximations on a complete completely distributive lattice with applications to generalized rough sets, Inform. sci., 176, 1829-1848, (2006) · Zbl 1104.03053
[18] Dubois, D.; Prade, H., Rough fuzzy sets and fuzzy rough sets, Int. J. general syst., 17, 2-3, 191-209, (1990) · Zbl 0715.04006
[19] Dudek, W.A.; Davvaz, B.; Jun, Y.B., On intuitionistic fuzzy subhyperquasigroups of hyperquasigroups, Inform. sci., 170, 251-262, (2005) · Zbl 1072.20088
[20] Fernandez Salido, J.M.; Murakami, S., Rough set analysis of a general type of fuzzy data using transitive aggregations of fuzzy similarity relations, Fuzzy sets syst., 139, 635-660, (2003) · Zbl 1047.68139
[21] Jun, Y.B., Roughness of ideals in BCK-algebras, Sci. math. japon., 57, 1, 165-169, (2003) · Zbl 1012.06500
[22] Jun, Y.B., Roughness of gamma-subsemigroups/ideals in gamma-semigroups, Bull. Korean math. soc., 40, 3, 531-536, (2003) · Zbl 1061.20064
[23] Kazancı, O.; Davvaz, B., On the structure of rough prime (primary) ideals and rough fuzzy prime (primary) ideals in commutative rings, Inform. sci., 178, 1343-1354, (2008) · Zbl 1136.16043
[24] Kondo, M., On the structure of generalized rough sets, Inform. sci., 176, 589-600, (2006) · Zbl 1096.03065
[25] Kumar, R., Fuzzy algebra I, (1993), University of Delhi, Publ. Division
[26] Kuroki, N., Rough ideals in semigroups, Inform. sci., 100, 139-163, (1997) · Zbl 0916.20046
[27] Kuroki, N.; Wang, P.P., The lower and upper approximations in a fuzzy group, Inform. sci., 90, 203-220, (1996) · Zbl 0878.20050
[28] Liu, W.J., Fuzzy invariant subgroups and fuzzy ideals, Fuzzy sets syst., 8, 133-139, (1982) · Zbl 0488.20005
[29] Krasner, M., A class of hyperring and hyperfields, Int. J. math. math. sci., 2, 307-312, (1983)
[30] F. Marty, Sur une generalization de la notation de grouse 8th Congress, Math. Scandianaves, Stockholm, 1934, pp. 45-49.
[31] Massouros, Ch.G., Free and cyclic hypermodules, Ann. mat. pura appl., IV. ser., 150, 153-166, (1998) · Zbl 0651.20077
[32] Mi, J.-S.; Zhang, W.-X., An axiomatic characterization of a fuzzy generalization of rough sets, Inform. sci., 160, 235-249, (2004) · Zbl 1041.03038
[33] Mittas, J., Hypergroupes canoniques, Math. balk., 2, 165-179, (1979) · Zbl 0261.20064
[34] Mordeson, J.N., Rough set theory applied to (fuzzy) ideal theory, Fuzzy sets syst., 121, 315-324, (2001) · Zbl 1030.68085
[35] Mordeson, J.N.; Malik, D.S., Fuzzy commutative algebra, (1998), World Publishing Singapore · Zbl 1026.13002
[36] Nanda, S.; Majumdar, S., Fuzzy rough sets, Fuzzy sets syst., 45, 157-160, (1992) · Zbl 0749.04004
[37] Morsi, N.N.; Yakout, M.M., Axiomatics for fuzzy rough sets, Fuzzy sets syst., 100, 327-342, (1998) · Zbl 0938.03085
[38] Negoita, C.V.; Ralescu, D.A., Applications of fuzzy sets and systems analysis, (1975), Birkhauser Basel · Zbl 0326.94002
[39] Pawlak, Z., Rough sets, Int. J. inf. comput. sci., 11, 341-356, (1982) · Zbl 0501.68053
[40] Pawlak, Z., Rough sets – theoretical aspects of reasoning about data, (1991), Kluwer Academic Publishing Dordrecht · Zbl 0758.68054
[41] Pawlak, Z.; Skowron, A., Rudiments of rough sets, Inform. sci., 177, 1, 3-27, (2007) · Zbl 1142.68549
[42] Pawlak, Z.; Skowron, A., Rough sets: some extensions, Inform. sci., 177, 1, 28-40, (2007) · Zbl 1142.68550
[43] Pawlak, Z.; Skowron, A., Rough sets and Boolean reasoning, Inform. sci., 177, 1, 41-73, (2007) · Zbl 1142.68551
[44] Qin, K.; Pei, Z., On the topological properties of fuzzy rough sets, Fuzzy sets syst., 151, 3, 601-613, (2005) · Zbl 1070.54006
[45] Quafafou, M., α-RST: a generalization of rough set theory, Inform. sci., 124, 301-316, (2000) · Zbl 0957.68114
[46] Rady, E.A.; Kozae, A.M.; Abd El-Monsef, M.M.E., Generalized rough sets, Chaos solitons fract., 21, 49-53, (2004) · Zbl 1055.81519
[47] Radzikowska, A.M.; Kerre, E.E., A comparative study of fuzzy rough sets, Fuzzy sets syst., 126, 137-155, (2002) · Zbl 1004.03043
[48] Rosenfeld, A., Fuzzy groups, J. math. anal. appl., 35, 512-517, (1971) · Zbl 0194.05501
[49] Vougiouklis, T., Hyperstructures and their representations, (1994), Hadronic Press Inc. Palm Harber, p. 115 · Zbl 0828.20076
[50] Wu, W.-Z.; Zhang, W.-X., Constructive and axiomatic approaches of fuzzy approximation operators, Inform. sci., 159, 3-4, 233-254, (2004) · Zbl 1071.68095
[51] Wu, W.-Z.; Mi, J.-S.; Zhang, W.-X., Generalized fuzzy rough sets, Inform. sci., 151, 263-282, (2003) · Zbl 1019.03037
[52] Wu, W.-Z.; Zhang, W.-X., Neighborhood operator systems and approximations, Inform. sci., 144, 201-217, (2002) · Zbl 1019.68109
[53] Xiao, Q.M.; Zhang, Z.-L., Rough prime ideals and rough fuzzy prime ideals in semigroups, Inform. sci., 176, 725-733, (2006) · Zbl 1088.20041
[54] Yao, Y.Y., A comparative study of fuzzy sets and rough sets, Inform. sci., 109, 227-242, (1998) · Zbl 0932.03064
[55] Yao, Y.Y.; Lingras, P.J., Interpretations of belief functions in the theory of rough sets, Inform. sci., 104, 81-106, (1998) · Zbl 0923.04007
[56] Yao, Y.Y., Relational interpretation of neighborhood operators and rough set approximation operator, Inform. sci., 111, 239-259, (1998) · Zbl 0949.68144
[57] Zadeh, L.A., Fuzzy sets, Inform. control, 8, 338-353, (1965) · Zbl 0139.24606
[58] Zhan, J.M.; Davvaz, B.; Shum, K.P., On fuzzy isomorphism theorems of hypermodules, Soft comput., 11, 1053-1057, (2007) · Zbl 1127.16034
[59] Zhan, J.M.; Davvaz, B.; Shum, K.P., A new view on fuzzy hypermodules, Acta math. sin. (engl. ser.), 23, 8, 1345-1356, (2007) · Zbl 1129.16042
[60] Zhang, H.; Liang, H.; Liu, D., Two new operators in rough set theory with applications to fuzzy sets, Inform. sci., 166, 147-165, (2004) · Zbl 1101.68871
[61] Zhu, W.; Wang, F.-Y., Reduction and axiomization of covering generalized rough sets, Inform. sci., 152, 217-230, (2003) · Zbl 1069.68613
[62] Zhu, W.; Wang, Fei-Yue, On three types of covering rough sets, IEEE trans. knowl. data eng., 19, 8, 131-1144, (2007)
[63] Zhu, W., Generalized rough sets based on relations, Inform. sci., 177, 4997-5011, (2007) · Zbl 1129.68088
[64] Zhu, W., Topological approaches to covering rough sets, Inform. sci., 177, 1499-1508, (2007) · Zbl 1109.68121
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.